# SDR VJ9800351

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 296
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ALV AT STA 296 BUTT LINE LBL35 ON REMOVAL OF SUPPORT ANGLE, LOWER SUPPORT U CHANNEL HAS CORROSION BEYOND LIMITS.  REMOVED LOWER CHANNEL SUPPORT IAW B 737 SRM 51-30-2.  FABRICATED REPAIR SUPPORT CHANNEL IAW 737 SRM 51-40-4.  TREATED AND PRIMED IAW 737 SRM 51-10-2 AND MM 51-51-51.  INSTALLED REPAIR IAW 51-30-2.
